| Model Number |
U4150230RX |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported failure to advance and material deformation.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u4150230rx ultraverse rx pta dilatation catheter allegedly experienced failure to advance and material deformation.The information was received from a single source.This malfunction involved one patient with no patient consequences.Patients' age, weight and gender were not provided.